Research & Reviews: Discrete Mathematical Structures

Research & Reviews: Discrete Mathematical Structures (RRDMS) is a journal focused towards the rapid publication of fundamental research papers on all areas of Discrete Mathematical Structures. It's a triannual journal, started in 2014.

eISSN- 2394-1979

Journal DOI no.: 10.37591/RRDMS

Indexed In: DRJI, Google Scholar

Focus & Scope:

  • Mathematical induction
  • logic and Boolean algebra
  • set theory
  • relations and functions
  • sequences and series
  • algorithms and theory of computation
  • number theory
  • matrix theory
  • induction and recursion
  • counting and discrete probability
  • graph theory (trees)
  • Calculus of finite differences, discrete calculus or discrete analysis
  • Game theory, decision theory, utility theory, social choice theory
  • Discrete analogs of continuous mathematics
  • Hybrid discrete and continuous mathematics
All contributions to the journal are rigorously refereed and are selected on the basis of quality and originality of the work. The journal publishes the most significant new research papers or any other original contribution in the form of reviews and reports on new concepts in all areas pertaining to its scope and research being done in the world, thus ensuring its scientific priority and significance.


Publisher: STM Journals, an imprint of CELNET (Consortium e-Learning Network Pvt. Ltd.)

Address: A-118, 1st Floor, Sector-63, Noida, Uttar Pradesh-201301, India

Phone no.: 0120-4781-221/ Email:


No announcements have been published.
More Announcements...

Vol 7, No 2 (2020)

Open Access Open Access  Restricted Access Subscription Access

Table of Contents

Research Articles

On Searching the New Chemical Element by Prime Numbers PDF
Sunil Kumar Kashyap, Vikas Kumar Jain 21-23
PKC based on DLP PDF
Sunil Kumar Kashyap, Birendra Kumar Sharma, Amitabh Banerjee 28-30
An Ecology Equation PDF
Sunil Kumar Kashyap 18-20
An Application of Fractional Calculus in L-R and C-R Circuit PDF
Laxmi Morya, Manoj Sharma, Rajshree Mishra 14-17
Abstract Fuzzy Function PDF
Amita Telang, Sunil Kumar Kashyap 10-13

Review Articles

Is the Universe an Illusion?: A review article shedding light upon one of the mind boggling paradoxes PDF
Parul Khanna, Dr. V. Vijai 1-5
Prevention of Spreading COVID-19 by Using a Mathematical Expression and controlling suggestion A Review PDF
Manju Rani, Puja Rani 6-9

ISSN: 2394-1979